Acne and the implant


Q: Hi, i have had the contraceptive implant for about a year and a half now. My periods stop all together at first then after 6 8 months were a little irregular for two maybe three months. I tried the mini pill and now i have not had a period in a very long time, maybe 10 months? However over the past 8 months my acne has been insane. I used to suffer with the odd spot but now i have large areas that arn't little white heads or comedones but under the skin inflamation that takes weeks to go away. They rarley have heads to them but are painful and sore. Characteristicly i have no real blackheads and little shine on my T-zone just open pores on my t-zone a cheeks. I am now on Tetralysal to help clear up my acne but i have been on it for 2 and a half months and it has not made too much of a difference. Is it possible that my implant is causing these bad break out Or have i just developed adult acne I am 22 years of age. What can I do to stop this?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon